I'm searching for this article: "Positive solutions for some quasilinear elliptic equations" Communications on Applied Nonlinear Analysis 3 (1996), no. 4, 89–98. by Michel Artola and Lucio Boccardo.

Journal data: Publisher: International Publications ISSN: 1074133X

I've tried in Mathscinet (it appears but doesn`t have the "article" click option) I've tried Sci Hub (doesn't have) I've tried to find the publisher website (didn't find it)

I would be grateful!

  • 1
    $\begingroup$ Have you tried writing to either of the authors? E.g. to the email address for Boccardo found here. $\endgroup$ Feb 4, 2021 at 15:18
  • $\begingroup$ This link may be useful. $\endgroup$
    – user64494
    Feb 4, 2021 at 15:49
  • $\begingroup$ I already wrote to Boccardo and he didn't answered yet. But after tour suggestions i'll wrote to Artola. Thank you! $\endgroup$ Feb 4, 2021 at 21:44


You must log in to answer this question.

Browse other questions tagged .